Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red splotches on neck, upper chest, cheeks. Applying steroid creams. Treatment?

I am experiencing red splotches on my neck, upper chest and cheeks. I look sunburned but with splotches. Yesterday my left cheek was very red, hot to the touch, and even a little numb. I have used a steroid cream in the past and it will keep the redness down but it will come back a couple of times during the year. Thought?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Seems like you had a recent prolonged sun exposure leading to sunburns over the exposed sites..

So firstly, i would advise you to use a sunscreen regularly from now before going out in the sun,,,,
Use a sunscreen with atleast 26 spf and apply it on all the exposed areas.
You should also re-apply the sunscreen every 3-4 hours in case of prolonged sun exposure...
And now, for the rashes that you have developed, apply a mild steroid cream like mometasone cream over the affected areas twice a day for 4-5 days,,and you can take antihistamines regularly for itching...
Next time be careful before stepping out in the sun ...wear full sleeved clothes ,wear a cap/hat if possible for sun protection

Hope it helps
Dr Geetika Paul
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor